Agencytheoretische Ansätze im Managerial Accounting und ihre Anwendung im Supply Chain Management


Heinle, Mirko S. ; Hofmann, Christian



Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Zeitschrift für Betriebswirtschaft : ZfB
Volume: 79
Issue number: S.H.3
Page range: 69-96
Place of publication: Wiesbaden
Publishing house: Gabler
ISBN: 978-3-8349-1723-2
ISSN: 0044-2372 , 1861-8928
Publication language: German
Institution: Business School > ABWL u. Controlling/Management Accounting (Hofmann -2010)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Heinle, Mirko S. ; Hofmann, Christian (2009) Agencytheoretische Ansätze im Managerial Accounting und ihre Anwendung im Supply Chain Management. Zeitschrift für Betriebswirtschaft : ZfB Wiesbaden 79 S.H.3 69-96 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item